Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The first instability interval for Hill equations
with symmetric single well potentials


Author: Min-Jei Huang
Journal: Proc. Amer. Math. Soc. 125 (1997), 775-778
MSC (1991): Primary 34B30, 34L15
MathSciNet review: 1363425
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For Hill equations with symmetric single well (or symmetric single barrier) potentials, the first instability interval is absent when and only when the potential is constant.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 34B30, 34L15

Retrieve articles in all journals with MSC (1991): 34B30, 34L15


Additional Information

Min-Jei Huang
Affiliation: Department of Mathematics, National Tsing Hua University, Hsinchu, Taiwan 30043
Email: mjhuang@math.nthu.edu.tw

DOI: http://dx.doi.org/10.1090/S0002-9939-97-03705-2
PII: S 0002-9939(97)03705-2
Keywords: Hill equation, eigenvalue, instability interval, symmetric single well potential.
Received by editor(s): July 10, 1995
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society